Nihonkai Mathematical Journal

Note on a tensor product of two holonomic systems with support on plane curves

Shinichi TAJIMA

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 2, Number 2 (1991), 117-129.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779884

Mathematical Reviews number (MathSciNet)
MR1152712

Zentralblatt MATH identifier
0956.32501

Citation

TAJIMA, Shinichi. Note on a tensor product of two holonomic systems with support on plane curves. Nihonkai Math. J. 2 (1991), no. 2, 117--129. https://projecteuclid.org/euclid.nihmj/1273779884


Export citation